# SDR ABXA20131013618

- Difficulty date: October 13, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 452T32885
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO CEILING PANEL ATTACH INTERCOSTAL CORRODED AT NUTPLATE BS 1410.   R & R  ATTACH INTERCOSTAL IAW SRM 51-40-02,
